American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14.51) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] William L. Hoyt. Embeddings of Picard varieties . Proc. Amer. Math. Soc. 15 (1964) 26-31. MR 0168563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Richard Bellman and R. Sherman Lehman. The reciprocity formula for multidimensional theta functions . Proc. Amer. Math. Soc. 12 (1961) 954-961. MR 0136775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1